# SDR MASA2009100400307

- Difficulty date: October 4, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 31,160 hours, 29,923 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Diode
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRSHUTTLE 9700 ON A TEST FLIGHT FROM DEN TO TEST THE NR 2 ENG OIL PRESS INDICATION SYSTEM, SHUTDOWN THE ENGINE, DECLARED AN EMERGENCY AND RETURNED TO THE GATE DUE TO THE ENG OIL PRESS WARNING IND ILLUMINATED AFTER TAKEOFF.  THE OIL PRESS READ OVER 60 PSI AND IN THE GREEN BUT THE WARNING LIGHT WAS ILLUMINATED.  MX REMOVED AND REPLACED AFIS DMU DIODE, AND E2 TERMINAL BLOCK.
